# SDR FDEA202012153161

- Difficulty date: December 15, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 85,075 hours, 17,838 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ABA7680505
- Condition: Corroded
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN LEFT HAND SEAT TRACK STATION 430 TO STATION 450, X=85.5 FOUND   WITH CORROSION.  FORWARD CABIN AT LEFT HAND SEAT TRACK STATION 430 TO STATION 450, X=85.5, CORROSION EVALUATED, FOUND EXFOLIATED AND EXCEEDED LIMIT, AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1.  CORRODED SEAT TRACK REMOVED AND REPLACED, AS PER SRM 51-31-01-0G FROM EXISTING SPLICE STATION 484.784 TO END OF PART STATION 417, X=85.5.  REPAIR CLASSIFIED AS MINOR, PER GMM 6-2-100.
